Motyl Jerzy
e-mail: j.motyl@wmie.uz.zgora.pl

1J. Motyl,
Carathéodory-convex selections of multifunctions and their applications,
Journal of Nonlinear and Convex Analysis 18 3(2017), 535-551.
2J. Motyl,
Stochastic retarded inclusion with Carathéodory-upper separated multifunctions,
Set-Valued and Variational Analysis 24 (2016), 191-205.
3J. Motyl,
Caratheodory convex selections in Banach lattices,
Topological Methods in Nonlinear Analysis 43 1(2014), 1-10.
4J. Motyl,
Stochastic Ito inclusion with upper separated multifunctions,
Journal of Mathematical Analysis and Applications 400 2(2013), 505-509.
5J. Motyl,
Existence of solutions of functional stochastic inclusion,
Dynamic Systems and Applications 21 2-3(2012), 331-338.
6M. Michta, J. Motyl,
Stochastic inclusions with a non-Lipschitz right hand side,
Stochastic Differential Equations, ed. N. Halidias, New York: Nova Science Publ. (2011), 189-232.
7J. Motyl, J. Syga,
Selection Property of Stratonovich Set-Valued Integral,
Dynamics of Continuous, Discrete and Impulsive Systems 17 3(2010), 431-443.
8A. Góralczyk, J. Motyl,
Stratonovich stochasic inclusion,
Dynamic Systems and Applications 18 (2009), 191-204.
9M. Michta, J. Motyl,
Locally Lipschitz selections in Banach Lattices,
Nonlinear Analysis. Theory, Methods & Applications 71 (2009), 2335-2342.
10M. Michta, J. Motyl,
Martingale problem to Stratonovich stochastic inclusion,
Nonlinear Analysis. Theory, Methods & Applications 71 12(2009), 1307-1311.

1     2     3     4     NEXT Page